# SDR VNAA202108191111

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 37,547 hours, 36,441 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6227194201
- Part serial: 192FK
- Condition: Malfunctioned
- Location: Vor
- Part time: 37,353 hours, 36,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VOR 1 AND 2 RED FLAG IN FLIGHT. DME AND IDENTIFIERS STILL DISPLAYED. NO DEFLECTION NEEDLES. / PERFORMED OPS CHECK OF THE VHF NAVIGATION RECIEVER IAW CRJ 700 AMM 34-51-00-710-801-A01. OPS CHECK BAD. SEE NEXT BLOCK FOR FURTHER MX. INTERROGATED MDC FOUND B1-304726/309160. REMOVED AND REPLACED RTU #1 IAW CRJ700 AMM 23-81-01-000/400-801.REMOVED AND REPLACED VHF NAV RECEIVER IAW CRJ700 AMM 34-51-01-000/400-801. REMOVED AND REPLACED #1 VHF TRANSCEIVER IAW CRJ700 AMM 23-11-01-000/400-801. PERFORMED OPERATIONAL CHECK OF THE VHF SYSTEM IAW CRJ700 AMM 23-11-00-710-801.OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF THE #1 RTU IAW CRJ700 AMM 23-81-00-710-801. OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF THE VHF NAVIGATION RECEIVER USING THE IFR4000 DUE TO LOCAL VOR STATION BEING INOP PER A NOTAM. IAW CRJ700 AMM 34-51-00-710-801. OPS CHECK GOOD AT THIS TIME. PERFORMED FUNCTIONAL CHECK OF THE LOCALIZER AND GLIDE SLOPE INDICATIONS IAW CRJ700 AMM 34-51-00-720-801. FUNCTIONAL TEST GOOD AT THIS TIME. OPERATION WAS FOUND TO BE NORMAL DUE TO THE LOCAL VOR STATION BEING INOP."
